# SDR SWAA2025042924152

- Difficulty date: April 13, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 9,543 hours, 4,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE LOCK FLOOR LEVEL AFT GIRT BAR LOOSE.<[01] RE-TIGHTENED AND RESECURED LOOSE HARDWARE PER SOPM 20-50-01.;[02] INSPECTED WORK PERFORMED.
